UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Towards global solutions of optimal discrete-valued control problems


Woon, Siew Fang and Rehbock, Volker and Loxton, Ryan (2011) Towards global solutions of optimal discrete-valued control problems. Optimal Control Applications and Methods, 33 (5). pp. 576-594. ISSN 0143-2087

[img] PDF
Restricted to Repository staff only

Download (298kB)

Abstract

This paper a new heuristic approach for solving optimal discrete-valued control problem. We illustrate the approach with an existing hybrid power system model. The problem of choosing an operating schedule to minimize generator, battery and switching costs is first posed as a mixed discrete dynamic optimization problem. Then, a discrete filled function method is employed in conjunction with a computational optimal control technique to solve this problem.Computational results indicate that this approach is robust, efficient, and can successfully identify a near-global solution for this complex applied optimization problem despite the presence of multiple local optima.

Item Type: Article
Uncontrolled Keywords: optimal control; hybrid power system; global optimization; discrete filled function; mixed discrete optimization
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Dr. Siew Fang Woon
Date Deposited: 30 Sep 2013 02:13
Last Modified: 30 Sep 2013 02:13
URI: http://repo.uum.edu.my/id/eprint/9186

Actions (login required)

View Item View Item